# SDR UALA2011092705213

- Difficulty date: September 25, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,353 hours, 21,730 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 155
- Condition: Faulty
- Location: Lt Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT VHF COMMS AUDIO RECEPTION POOR AT 1 POSTITION.   RECEPTION OK AT OTHER CREW POSITIONS. (01=CAPT POS'N, 02=1ST OFF POS'N, 03=OBS POS'N).  CAPT'S SIDE TONE INEXPLICABLY INTERMITTENT ON VHF 1.  REPLACED CAPT AUDIO CONTROL PANEL. CHECKED OKAY.
